Bulletin of the American Mathematical Society

A general mean value theorem

E. D. Cashwell and C. J. Everett

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 6 (1968), 1135-1138.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530117

Mathematical Reviews number (MathSciNet)
MR0231966

Zentralblatt MATH identifier
0165.38002

Citation

Cashwell, E. D.; Everett, C. J. A general mean value theorem. Bull. Amer. Math. Soc. 74 (1968), no. 6, 1135--1138. https://projecteuclid.org/euclid.bams/1183530117


Export citation

References

  • 1. E. D. Cashwell, C. J. Everett, The means of order t, and the laws of thermodynamics, Amer. Math. Monthly 74 (1967), 271-274.
  • 2. E. D. Cashwell, C. J. Everett, The mean of a function x(v) relative to a function w(ξ, v), Amer. Math. Monthly (to appear).
  • 3. E. Hewitt, K. Stromberg, Real and abstract analysis, Springer-Verlag, NewYork, 1965.